Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
alisonjs122

On PREDNISONE for 2 weeks for poison ivy

Recommended Posts

I know that prednisone is only suppose to cause acne with LONG TERM usage, but I'm terrified that i'll get acne from using it for 2 weeks for my poison ivy rash. The doctor prescribed it to me though, so I'm guessing I should take it. Thoughts? TIA

Share this post


Link to post
Share on other sites

I know that prednisone is only suppose to cause acne with LONG TERM usage, but I'm terrified that i'll get acne from using it for 2 weeks for my poison ivy rash. The doctor prescribed it to me though, so I'm guessing I should take it. Thoughts? TIA

Actually prednisone is used in small doses to clear up acne. My daughter takes it before formals. It usually works pretty well. She took it to control the IB from accutane and that worked well also

Share this post


Link to post
Share on other sites

Yeah, my derm. also gave me seven pills to take for my first seven days of Accutane to help control the intial outbreak. so I don't think you have to worry about breaking out from it!

Share this post


Link to post
Share on other sites

I know that prednisone is only suppose to cause acne with LONG TERM usage, but I'm terrified that i'll get acne from using it for 2 weeks for my poison ivy rash. The doctor prescribed it to me though, so I'm guessing I should take it. Thoughts? TIA

Actually prednisone is used in small doses to clear up acne. My daughter takes it before formals. It usually works pretty well. She took it to control the IB from accutane and that worked well also

Really? Because whenever I take it (and I'll be taking it for two weeks also starting in a few days) I always break out HORRIBLY. And that was when I didn't have acne at all. But everyone's different, I guess.

Hey, a thought. If prednisone is supposed to clear up acne, maybe, once I get off it, it'll clear up my existing acne along with the steroid-induced breakout. A girl can pray, can't she? :pray:

Edit: also, something else of note. Whenever I take them, I always gain weight. Something about water retention. And my face looks PUFFY like I was just stung by 500 bees.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×